# SDR DU4R2007174

- Difficulty date: September 22, 2007
- Submitted: October 2, 2007
- Operation: Air carrier
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N642DL
- Make and model: Boeing 757232
- Aircraft serial: 23996
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Gouged
- Location: Bs 1240
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND GOUGE IN RT AFT CARGO BS 1240 AND S-23R.  REPAIRED BY BLENDING, HFEC IAW D634N301-6-51-00-19, NO CRACK INDICATIONS. FABRICATED AND INSTALLED REPAIR DOUBLER 12 BY 4 FROM 7075-T6 .080 IAW B757 SRM 53-00-53 FIG 101 AND FIG 201, AND 51-40-02.
